Is it OK to have a cocktail or a glass of wine with dinner while taking this. My shrink started me on just 100 mg. a day. I also take Abilify 1 mg alternating with 2 mg every other day -- for bipolar II. He added trileptal for my being in a "mixed state" with lots of anxiety. After just a few days I am feeling calmer but also somewhat depressed. I am experiencing mild headaches.
I don't think an occasional glass of wine or cocktail will hurt but if you have the tendency to have several regularly then I would stay away altogether. Alcohol is a depressant and can make your symptoms worse. Headache is a common side effect of the trileptal and should subside with continued use. If the depressive feelings continue or get worse please consult the doctor immediately.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2010 • 1 answer
Posted 6 May 2010 • 1 answer
Posted 25 Nov 2013 • 5 answers
Posted 16 Apr 2015 • 1 answer
Posted 24 Sep 2017 • 1 answer